| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and moderately calcified left superficial femoral artery (sfa).A 3.0mmx40mmx135cm (4f) sterling balloon catheter was advanced for dilatation.However, during the initial inflation at 8 atmospheres for 10 seconds, the balloon ruptured in the middle part.The device was removed, and the procedure was completed with another of same device.There were no patient complications as a result of this event.
Event or Problem Description
Additional Manufacturer Narrative
E1: initial reporter first name: updated the device was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a longitudinal tear in the balloon 18mm from the tip and is approximately 29mm long.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a longitudinal tear in the balloon.
Additional Manufacturer Narrative
E1: initial reporter first name: updated.
Event or Problem Description